Skip to Content
Unisom PM Pain Nighttime Sleep-aid + Pain Reliever, Acetaminophen & Diphenhydramine HCI, 30 Caplets, 50mg (Pack of 4)

Price:

86.56 CA$


Nordic Naturals Arctic Cod Liver Oil, Orange - 16 oz - 1060 mg Total Omega-3s with EPA & DHA - Heart & Brain Health, Healthy Immunity, Overall Wellness - Non-GMO - 96 Servings
Nordic Naturals Arctic Cod Liver Oil, Orange - 16 oz - 1060 mg Total Omega-3s with EPA & DHA - Heart & Brain Health, Healthy Immunity, Overall Wellness - Non-GMO - 96 Servings
204.37 CA$
204.37 CA$
Ensure COMPLETE Nutrition Shake with 30g Protein, Immune Health Nutrients, Chocolate and Strawberry Flavors, Packs of 24 (10 fl oz)
Ensure COMPLETE Nutrition Shake with 30g Protein, Immune Health Nutrients, Chocolate and Strawberry Flavors, Packs of 24 (10 fl oz)
587.81 CA$
587.81 CA$

Unisom PM Pain Nighttime Sleep-aid + Pain Reliever, Acetaminophen & Diphenhydramine HCI, 30 Caplets, 50mg (Pack of 4)

https://nutricity.ca/web/image/product.template/121257/image_1920?unique=50660c5
(0 review)
11 sold in last 24 hours
  • The information below is per-pack only
  • INCLUDES: One (1) 30-count bottle of Unisom PM Pain Nighttime Sleep-aid + Pain Reliever; one caplet per dose
  • MAKE THE NIGHT RESTFUL, NOT PAINFUL: Unisom PM Pain is one caplet with two solutions: nighttime sleep-aid combined with a leading pain reliever* *acetaminophen
  • NON-HABIT FORMING: Dual-action sleep-aid is safe if used as directed, non-habit forming and helps you sleep soundly
  • TRUST UNISOM, THE SLEEP EXPERT: The #1 Pharmacist Recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations
  • FIND A NIGHTTIME SLEEP SOLUTION THAT'S RIGHT FOR YOU: Millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day

86.56 CA$ 86.56 CAD 86.56 CA$ Tax Included

Not Available For Sale

(86.56 CA$ / Units)
8 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Number Of Items
  • Item Dimensions L X W X H
  • Item Form
  • Product Type
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Sleep Aids
Ingredients Acetaminophen (325 Mg) (pain Reliever), Diphenhydramine Hcl (50 Mg) (nighttime Sleep-Aid)
Expiry Date Aug 2027
Product Benefits Pain Relief
Number Of Items 4
Item Dimensions L X W X H 3.25 X 1.69 X 3 Inches
Item Form Capsules
Product Type Medication
Brand Unisom
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSRAY35DJ5R6D3G
Category
Health Care , Over-the-Counter Medication , Sleep Aids
Tags

 

When aches and pains get in the way of a restful night, you need something that can help you fall asleep and wake up refreshed. Unisom PM Pain is a clinical strength nighttime sleep-aid plus pain reliever to help prevent aches and pains from keeping you up all night. Acetaminophen and diphenhydramine HCI work together to take the aches, pains, headaches, and sleepless nights away, so you'll be rested and ready for whatever tomorrow throws your way. This dual-action over-the-counter sleep-aid plus pain relief is safe if used as directed, non-habit forming and helps you sleep soundly with less pain. Take control of your sleep with Unisom, the #1 Pharmacist Recommended OTC Sleep-Aid Brand.* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.

Important information

Indications

pain,can't sleep

Ingredients

Acetaminophen (325 mg) (Pain reliever), Diphenhydramine HCl (50 mg) (Nighttime sleep-aid)

Directions

Do not take more than directed (see warnings) <BR>Adults and children 12 years and older: take 1 caplet at bedtime if needed, or as directed by a doctor <BR>Children under 12 years: do not use this adult product in children under 12 years of age, this will provide more than the recommended dose (overdose) and may cause liver damage

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.25 x 1.69 x 3 inches; 5.78 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products